Journal of Nonlinear Mathematical Physics

Volume 15, Issue 1, March 2008
Research Article

1. Harmonic maps between quaternionic Kahler manifolds

S. Ianuş, R. Mazzocco, G.E. Vilcu
Pages: 1 - 8
Research Article

2. Noetherian first integrals

P.G.L. Leach, G.P. Flessas
Pages: 9 - 21
From time to time one finds claims in the literature that first integrals/invariants of Lagrangian systems are nonnoetherian. Such claims diminish the contribution of Noether in the topic of integrability. We provide an explicit demonstration of noethe- rian symmetries associated with the integrals which...
Research Article

3. Singularity Analysis and Integrability of a Simplified Multistrain Model for the Transmission of Tuberculosis and Dengue Fever

M.C. Nucci, P.G.L. Leach
Pages: 22 - 34
We apply singularity analysis to a caricature of the simplified multistrain model of Castillo-Chavez and Feng (J Math Biol 35 (1997) 629–656) for the transmission of tuberculosis and the coupled two-stream vector-based model of Feng and Velasco- Hern ?andez (J Math Biol 35 (1997) 523–544) to identify...
Research Article

4. Conservations laws for critical Kohn-Laplace equations on the Heisenberg group

Yuri Dimitrov Bozhkov, Igor Leite Freire
Pages: 35 - 47
Using the complete group classification of semilinear differential equations on the three-dimensional Heisenberg group H, carried out in a preceding work, we estab- lish the conservation laws for the critical Kohn-Laplace equations via the Noether’s Theorem.
Research Article

5. On the (2+1)-Dimensional Extension of 1-Dimensional Toda Lattice Hierarchy

Yuji Ogawa
Pages: 48 - 65
We introduce a (2+1)-dimensional extension of the 1-dimensional Toda lattice hierar- chy. The hierarchy is given by two different formulations. For the first formulation, we obtain the bilinear identity for the ? -functions and construct explicit solutions ex- pressed by Wronski determinants. For the...
Research Article

6. Leading order integrability conditions for differential-difference equations

Mark S. Hickman
Pages: 66 - 86
A necessary condition for the existence of conserved densities and fluxes of a differential-difference equation which depend on q shifts, for q sufficiently large, is presented. This condition depends on the eigenvalues of the leading terms in the differential-difference equation. It also gives, explicitly,...
Research Article

8. Superposition formulas for integrable vector evolutionary equations on a Sphere

M.Ju. Balakhnev
Pages: 104 - 116
The superposition formulas for solutions of integrable vector evolutionary equations on a sphere are constructed by means of auto-B ?acklund transformation. The equations under consideration were obtained earlier by Sokolov and Meshkov in the frame of the symmetry approach.
Research Article

9. An adapted group-dilation anisotropic multifractal formalism for functions

Anouar Ben Mabrouk
Pages: 117 - 139
Anisotropic phenomena can be observed almost everywhere in nature. This makes them important sub jects for theoretical and experimental studies. In this work, we focus on the study of anisotropic quasi-self-similar signals. It holds that the classical multifractal formalism in all its formulations does...